MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN DXH 800HEMATOLOGY SYSTEM WITH FLOOR STAND
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported erroneous high platelet (plt) results were generated on four patient samples on their dxh 800 hematology instrument when compared to runs on other instruments.Of the four results that generated erroneous high plt two of the results generated rbc fragment flags.The other two results did not generate any flags.Erroneous results were not reported outside the laboratory.There was no report of death, injury, or change to patient treatment as a result of this event.
 
Additional Manufacturer Narrative
The field service engineer (fse) inspected the instrument and confirmed what the customer reported.The fse found that the rbc diluent pump was leaking internally.The issue was resolved by replacing the rbc diluent pump.Review of the raw data found the following: the algorithm reported falsely high plt values for the samples provided compared to runs on anther instruments.The plt histograms of the falsely high plt sample show slightly elevated lower end than the other.The interferences were not significant enough for the algorithm to set flags.Bec internal identifier: case-(b)(4).

Brand Name
UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th ave
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 kraemer blvd
brea, CA 92821
7149613625
MDR Report Key16298883
Report Number1061932-2023-00082
Device Sequence Number20374864
Product Code GKZ
UDI-Device Identifier15099590672423
UDI-Public(01)15099590672423(11)161014
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN DXH 800HEMATOLOGY SYSTEM WITH FLOOR STAND
Device Catalogue NumberB24802
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2023
Initial Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown